Doctor insights on:
Haven't had much appetite and had little nausea and lost a few lbs since total thyroidectomy 1 wk ago. Can this happen. On synthroid (thyroxine).?
Synthroid (thyroxine): Synthroid (thyroxine) could cause this; however, it is unlikely since you've only been taking it for a week -- with the exception of the nausea. The anesthesia used for surgery may have some effect. In addition, your body is healing from the surgery and the release of certain hormones may be involve in this as well. Other medication may also contribute ( ie: post surgery antibiotics). ...Read moreSee 1 more doctor answer
I never feel good tired nausea dizzy on wellburtrin Synthroid (thyroxine) and klopopin I lay in bed all day what's wrong with me the doctors don't help me ?
Not clear: I would definitely make sure your Thyroid hormone levels are well regulated and this is simply done with a blood test. All psychotropic drugs can interact with each other and you may be experiencing something like that. It would be helpful to know how long you've been on those meds and the doses. Of course, it could be a non-medication related condition and follow up with you doc is crucial. ...Read more
Been prescribed Prochlorperazine Maleate for vertigo and nausea but can I take it with my thyroxine and my thyroid condition? How best to take it?
Dosing: I suggest a 3-4 hours break between dosing. ...Read more
Just started taking 88 mcg of Synthroid (thyroxine) for Hypothyroidism. Have been feeling awful, nausea, dizzy and drowsy. Will this pass? In how long?
Tsh .007 and all things point to lowering my Synthroid (thyroxine) but I have moderate/severe nausea that does not coincide. Not preg/flu/sick very worried!
Can the daily combination of propranolol, synthroid, zoloft, wellbutrin, (bupropion) and omeprazole cause nausea?
Tsh .007 means my Synthroid (thyroxine) needs lowered but I have had moderate nausea over a week and not a symptom hyperthyroid not preg/flu/sick this concerning?
Hashimotos in remission. Off Synthroid (thyroxine) a year. Normal thyroid tests. High tsh. Blindinheadaches nausea rapid weight loss im down 30 lbs in short time?
Huh?: I am having trouble understanding the question. High TSH would be an "abnormal" thyroid test and would indicate that hashimoto's is not in remission. This could cause your symptoms. If your TSH is normal i would suggest a visit to the doctor for evaluation as rapid weight loss or accelerating wt loss is not generally a good thing. ...Read more
Nausea, fatigue, low appetite, headaches, vision changes, seeing spots, irritable, hot flashes. All related to TSH .007 needing lower Synthroid (thyroxine) or no?
get checked: A TSH that low usually means the dose of synthoid might be too high.. Check with the doctor who put you on the meds to see what the next step is. ...Read more